Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 340, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 30, 2019, 3:06 PM CDT for Cooper County, Missouri. It took effect at Aug 30, 2019, 4:05 PM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2019, 3:06 PM CDT (20:06 UTC)
- In effect from
- Aug 30, 2019, 4:05 PM CDT
- Expired
- Sep 1, 2019, 3:03 PM CDT
- In force
- 47 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7).
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
996
WGUS43 KEAX 302006
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
306 PM CDT Fri Aug 30 2019
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-312006-
/O.NEW.KEAX.FL.W.0340.190830T2105Z-190901T2236Z/
/BONM7.2.ER.190830T2105Z.190831T0600Z.190831T2236Z.UU/
306 PM CDT Fri Aug 30 2019
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Petite Saline Creek near Boonville.
* until Sunday afternoon.
* At 2:30 PM Friday the stage was 14.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 20.8 feet by early Saturday morning. The
river will fall below flood stage by Saturday afternoon.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 14.0 Fri 02 PM 20.8 early Saturday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$6 follow-up statements
929
WGUS83 KEAX 310116
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT Fri Aug 30 2019
...The Flood Warning continues for the following rivers in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC089-010116-
/O.EXT.KEAX.FL.W.0341.190831T0900Z-190901T1600Z/
/FYTM7.1.ER.190831T0900Z.190831T1100Z.190831T1600Z.UU/
816 PM CDT Fri Aug 30 2019
The Flood Warning continues for
The Moniteau Creek near Fayette.
* from late tonight to late Saturday morning.
* At 7:30 PM Friday the stage was 8.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 17.2 feet by Saturday morning. The river will fall
below flood stage by late Saturday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 8.6 Fri 07 PM 17.2 Saturday morning
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-010116-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0627Z/
/BONM7.2.ER.190830T2051Z.190831T1800Z.190901T0627Z.UU/
816 PM CDT Fri Aug 30 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Sunday morning.
* At 7:30 PM Friday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by
early Saturday afternoon. The river will fall below flood stage
early Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.8 Fri 07 PM 20.1 early Saturday
afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$166
WGUS83 KEAX 311450
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
950 AM CDT Sat Aug 31 2019
...The Flood Warning continues for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-011449-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0048Z/
/BONM7.1.ER.190830T2051Z.190831T1430Z.190901T0048Z.UU/
950 AM CDT Sat Aug 31 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Sunday evening.
* At 9:30 AM Saturday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 19.2 Sat 09 AM 18.9 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-011449-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190903T0008Z/
/URHM7.2.ER.190830T1246Z.190901T0000Z.190902T0008Z.UU/
950 AM CDT Sat Aug 31 2019
The Flood Warning continues for
The South Grand River at Urich.
* until Monday evening.
* At 9:15 AM Saturday the stage was 28.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.5 feet by this
evening. The river will fall below flood stage Sunday evening.
* At 28.0 feet...K Highway is under water approximately 1 mile south
of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 28.1 Sat 09 AM 28.5 this evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
Kurtz123
WGUS43 KEAX 312057
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
356 PM CDT Sat Aug 31 2019
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-012056-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0908Z/
/BONM7.2.ER.190830T2051Z.190901T0000Z.190901T0908Z.UU/
356 PM CDT Sat Aug 31 2019
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* At 3:30 PM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by this
evening. The river will fall below flood stage Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 19.9 Sat 03 PM 20.1 this evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$315
WGUS83 KEAX 010129
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
829 PM CDT Sat Aug 31 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
Marais Des Cygnes River at La Cygne affecting Linn County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Marais Des Cygnes River at Osawatomie affecting Miami County.
Marais Des Cygnes River near Trading Post affecting Linn and Bates
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-020128-
/O.EXT.KEAX.FL.W.0329.000000T0000Z-190902T0800Z/
/BLRM7.2.ER.190830T1125Z.190831T0515Z.190901T0800Z.UU/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Sunday night.
* At 8:00 PM Saturday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Sat 08 PM 20.3 early Sunday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-020128-
/O.EXT.KEAX.FL.W.0335.000000T0000Z-190903T1303Z/
/BLVM7.1.ER.190901T1900Z.190902T0000Z.190902T1303Z.NO/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday morning.
* At 7:45 PM Saturday the stage was 21.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday afternoon and
continue to rise to near 24.5 feet by Sunday evening. The river
will fall below flood stage by Monday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 21.6 Sat 08 PM 24.5 Sunday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-115-117-010159-
/O.CAN.KEAX.FL.W.0326.000000T0000Z-190902T0452Z/
/SNZM7.2.ER.190830T1935Z.190831T0800Z.190901T0025Z.NO/
829 PM CDT Sat Aug 31 2019
The Flood Warning is cancelled for
The Grand River near Sumner.
* At 7:45 PM Saturday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at 7:25 PM Saturday.
* Forecast...The river will continue to fall to 14.0 feet by Monday
morning.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 25.9 Sat 08 PM 24.8 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-020128-
/O.EXT.KEAX.FL.W.0327.000000T0000Z-190903T1720Z/
/BRNM7.1.ER.000000T0000Z.190901T1800Z.190902T1720Z.UU/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Grand River near Brunswick.
* until Tuesday afternoon.
* At 4:59 PM Saturday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by
early Sunday afternoon. The river will fall below flood stage early
Monday afternoon.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 19.7 Sat 05 PM 20.9 early Sunday afternoon
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$
KSC121-020128-
/O.CON.KEAX.FL.W.0337.000000T0000Z-190902T0928Z/
/OSMK1.1.ER.000000T0000Z.190901T0600Z.190901T0928Z.NO/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Marais Des Cygnes River at Osawatomie.
* until late Sunday night.
* Flood stage is 28.0 feet.
* Forecast...The river is forecast to have a maximum value of 29.1
feet early Sunday morning.
* At 28.0 feet...Low-lying areas along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Osawatomie 28 29.1 early Sunday morning
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507
$$
KSC107-020128-
/O.EXT.KEAX.FL.W.0332.000000T0000Z-190904T1444Z/
/LCGK1.2.ER.190830T1431Z.190902T0000Z.190903T1444Z.NO/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Marais Des Cygnes River at La Cygne.
* until Wednesday morning.
* At 8:01 PM Saturday the stage was 29.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.1 feet by
Sunday evening. The river will fall below flood stage late Tuesday
morning.
* At 30.0 feet...Highway 152 floods 0.75 miles west of La Cygne. If
Middle Creek is also flooding Highway 152, the only route into or
out of la cygne will be the County Road, or 4th Street, leading
north from La Cygne.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 29.6 Sat 08 PM 30.1 Sunday evening
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
KSC107-MOC013-020128-
/O.CON.KEAX.FL.W.0338.000000T0000Z-190904T0354Z/
/TPOK1.2.ER.190831T0354Z.190902T0000Z.190903T0354Z.UU/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Marais Des Cygnes River near Trading Post.
* until Tuesday evening.
* At 7:45 PM Saturday the stage was 30.5 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by
Sunday evening. The river will fall below flood stage Monday before
midnight.
* At 27.0 feet...Flooding of low-lying farmland occurs and water
begins to affect Stateline Road north of the gauge.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Trading Post 27 30.5 Sat 08 PM 33.4 Sunday evening
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470
$$
MOC053-020128-
/O.CON.KEAX.FL.W.0340.000000T0000Z-190902T0908Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T0908Z.UU/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Sunday night.
* At 7:30 PM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 19.9 Sat 07 PM 19.5 early Sunday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-020128-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190903T0006Z/
/URHM7.2.ER.190830T1246Z.190831T2200Z.190902T0006Z.UU/
829 PM CDT Sat Aug 31 2019
The Flood Warning continues for
The South Grand River at Urich.
* until Monday evening.
* At 8:15 PM Saturday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday evening.
* At 28.0 feet...K Highway is under water approximately 1 mile south
of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 28.3 Sat 08 PM 28.1 early Sunday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$441
WGUS83 KEAX 011425
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
925 AM CDT Sun Sep 1 2019
...The Flood Warning continues for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-021425-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T1453Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T1453Z.UU/
925 AM CDT Sun Sep 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Monday morning.
* At 8:30 AM Sunday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 16.7 Sun 08 AM 14.4 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-021425-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190902T1535Z/
/URHM7.2.ER.190830T1246Z.190831T2200Z.190901T1535Z.UU/
925 AM CDT Sun Sep 1 2019
The Flood Warning continues for
The South Grand River at Urich.
* until Monday morning.
* At 9:15 AM Sunday the stage was 25.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 25.1 Sun 09 AM 22.1 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
Kurtz207
WGUS83 KEAX 012003
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
303 PM CDT Sun Sep 1 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-012033-
/O.CAN.KEAX.FL.W.0340.000000T0000Z-190902T1453Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T1450Z.UU/
303 PM CDT Sun Sep 1 2019
The Flood Warning is cancelled for
The Petite Saline Creek near Boonville.
* At 2:30 PM Sunday the stage was 12.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 9:50 AM Sunday.
* Forecast...The river will continue to fall to 7.8 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 12.8 Sun 02 PM 10.1 this evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
KurtzWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 30, 2:56 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 30, 2:56 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 256 PM CDT Fri Aug 30 2019 .Discussion... Issued at 256 PM CDT FRI AUG 30 2019 A well defined MCV moving through central MO will continue to slowly track to the east, with precipitation chances slowly moving east with it. Overnight, quiet weather conditions are expected. Low clouds are still expected to redevelop over the area and/or advect northward overnight into tomorrow morning. Another MCS should develop in western KS this evening and overnight and may be in eastern KS around daybreak. It seems more likely that this system would track southwest of the forecast area so have really lowered PoPs from tonight through tomorrow. Can't rule out some light showers though so have kept some mention going. For Saturday night into Sunday morning, most models show dry weather in the forecast area as high pressure builds into the region. But there may be another MCS track southwest of the area with a small chance for showers building northward. Have again lowered PoPs for this period to account for the shift in thinking. What's starting to look more possible is widespread fog. With the high pressure ridge nosing into the area, winds should be light. With the ample ground moisture and cooler temperatures overnight, it seems like a good setup for fog. The main uncertainty is whether we see low stratus or fog, or some combination of both with thick low stratus reducing how thick the fog ultimately gets. For next week, Labor Day looks dry as we remain influenced by the surface high. We should also warmer temperatures with lower cloud coverage and winds turning to the south. The hot temperatures should stay west of the area where deeper mixing may allow highs to climb 90s. Another front will move into the area Tuesday night into Wednesday, bringing another chance for rain to the area. Behind that front, cooler temperatures spread back into the area for the rest of next work week. && .Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1116 AM CDT FRI AUG 30 2019 A mix of MVFR and VFR ceilings will persist this afternoon. Conditions should trend to VFR later this afternoon. But this will be short-lived as low-level moisture returns northward in the form of low MVFR to IFR ceilings. Some minor visibility restrictions are also possible. Once ceilings lower overnight, they should persist low through the end of the forecast. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...CDB Aviation...CDB
Hazardous weather outlook, Aug 30, 5:34 AM CDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 534 AM CDT Fri Aug 30 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 534 AM CDT Fri Aug 30 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Showers and thunderstorms anticipated today. Minor flooding possible. No severe weather is expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms possible Saturday and Saturday night. Severe weather is not expected with this activity at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:42 PM CDT | Special Weather Statement | EAX | Cass, Clay, Clinton, Henry, Jackson, Johnson and 1 more | 63 min |
| Aug 29, 7:50 PM CDT | Special Weather Statement | EAX | Andrew, Gentry | 40 min |
| Aug 29, 8:24 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Caldwell, Daviess, DeKalb, Gentry and 6 more | 6 hr |
| Aug 29, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Gentry, Grundy, Harrison and 1 more | 43 min |
| Aug 29, 8:36 PM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Livingston | 6 hr |
| Aug 29, 8:45 PM CDT | Special Weather Statement | EAX | Andrew, Holt | 45 min |
| Aug 29, 9:16 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt | 44 min |
| Aug 29, 9:17 PM CDT | Flash Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Aug 29, 9:44 PM CDT | Special Weather Statement | EAX | Mercer | 46 min |
| Aug 29, 9:57 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 33 min |
| Aug 29, 10:29 PM CDT | Special Weather Statement | EAX | Buchanan | 46 min |
| Aug 30, 1:12 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 48 min |
| Aug 30, 1:31 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 3 hr |
| Aug 30, 1:38 AM CDT | River Flood Warning | EAX | Jackson | 78 min |
| Aug 30, 2:10 AM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Aug 30, 3:02 AM CDT | Areal Flood Advisory | EAX | Bates | 3 hr |
| Aug 30, 3:47 AM CDT | River Flood Warning | EAX | Clay, Platte | 105 min |
| Aug 30, 4:04 AM CDT | Special Weather Statement | EAX | Bates | 41 min |
| Aug 30, 4:25 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Linn, Livingston | 39 hr |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 3 days |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 64 hr |
| Aug 30, 4:34 AM CDT | River Flood Warning | EAX | Clay, Ray | 8 hr |
| Aug 30, 4:39 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 50 hr |
| Aug 30, 4:39 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 70 hr |
| Aug 30, 7:29 AM CDT | River Flood Warning | EAX | Buchanan | 18 hr |
| Aug 30, 7:54 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 43 hr |
| Aug 30, 7:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Aug 30, 8:01 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 35 hr |
| Aug 30, 8:37 AM CDT | River Flood Warning | EAX | Bates | 5 days |
| Aug 30, 9:39 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 24 hr |
| Aug 30, 10:33 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry | 12 hr |
| Aug 30, 3:07 PM CDT | River Flood Warning | EAX | Howard | 11 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.